# SDR VNAA202112211111

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 43,229 hours, 33,541 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ATC DECLARED AN EMERGENCY FOR THE AIRCRAFT AFTER A LOSS OF STEERING EVENT. CA DID NOT FEEL THE NEED TO DECLARE AN EMERGENCY HIMSELF. NO ADDITIONAL ISSUES. STEERING INOP CAUTION ILLUMINATED AFTER GEAR RETRACTION / CLEANED HARNESS MT129P1 IAW CRJ 700 RIL 8574 AND REASSEMBLED IAW CRJ 700 ESPM 20-14-01. REINSTALLED IAW CRJ 700 AMM 29-34-01-400-802 STEPS 4.A.7-5I. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
